# SDR FDEA202011183198

- Difficulty date: November 18, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 93,053 hours, 38,862 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC76061
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ LEADING EDGE CENTER SECTION (INTERAL) MULTIPLE CRACKS AT BEADED   DOUBLE, APPROXIMATELY 27" OUTBOARD OF INBOARD EDGE (BETWEEN FRAMES 5-6).  CRACKS WERE CONFIRMED WITH NDT HFEC.  REPAIRED PER EA 8-5510-T0358321.
